Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal bleeding while on Deviry?

Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2204 Questions

default
Posted on Tue, 7 Jun 2016 in Pregnancy
Question: This is a question for one of the gynaecologists here...I am 21 yr old female with monthly cycle of 30-35 days...other than my teenage times, my cycle has been roughly as mentioned. My last period started on 3rd feb 2016. I had sex with my boyfriend on 20th feb 2016 and used a condom as usual. That is the last time we had sex and my period hasnt occurred yet. On visiting a gynaec on 22nd march She made me get an ultrasound scan according to which I am not pregnant. I dont have any other pregnancy symptoms like nausea or morning sickness. She had asked me to wait more time and on apr 3rd she prescribed me 7 deviry pills one each night starting on apr 3rd. I was told that I will get my periods 2-3 days after the course of deviry pills end. But today is 7th of April and I ended up having bleeding with period like pain. Is this my normal periods? Could I be pregnant? COuld the first diagonosis be wrong? Please help.
doctor
Answered by Dr. Purushottam Neurgaonkar 14 minutes later
Brief Answer:
It can be your delayed period. Stop Deviry.

Detailed Answer:
Hi
Dr. Purushottam welcomes you to HCM virtual clinic.
I have gone through your query.
I think I have understood your concern, I will try to suggest you the best possible treatment options.

1. Please do not panic.

2. As you have mentioned , You had only one time sex act that too was protected one.

3. Urine pregnancy test after 48 days was also negative and USG was also normal.

4. In view of all these conditions ,
it appears that your bleeding is mostly your delayed period.
And it has started while you were on Deviry.

You need not take Deviry anymore.
You have almost no chances of pregnancy.done on morning's first sample of urine.

In case of doubt , please get urine pregnancy test

I hope my answer helps you.
Thanks.
Wish you good health.
With regards
Dr Purushottam Neurgaonkar

Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Purushottam Neurgaonkar 13 minutes later
Sir, I have NEVER Taken Urine Pregnancy Test.My doc only made me do scanning. So as you are saying , My periods wer not due to Deviry. I would also like to add that I had used I-Pill on Dec 5th 2k15 and sometimes I use painkillers (I mole tablets) in case there is large pain. After I pill also I did not face any side effects and things had been very right till my period. My scanning report also showed a 2cm functional physiological cyst in my right ovary. I think I missed out these details in the questions. Can You say why it got delayed ? Do I need to do something about it?
Also advice on the amount of safety condoms provide and if we can do anything more to increase the protection.
doctor
Answered by Dr. Purushottam Neurgaonkar 3 hours later
Brief Answer:
Ovarian cyst physiological, use condom properly .

Detailed Answer:
Hi, thanks for the appreciating the answer and reverting back.

You are right in saying that your periods are not due to Deviry , but they have started while you were on Deviry.

I pill is known for its erratic bleeding response. Delay can be due to I pill.

Ovarian cyst appears functional and physiological, you need not worry about it.

Please use condom properly. Wearing on condom from errection to ejaculation will have adequately good contraceptive effects. With proper use chances of failure with condom are 10%.

I hope this answer helps you.
Thanks
Dr Purushottam Neurgaonkar

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Morning sickness

doctor1 MD

Hi, I am 3 months pregnant. Suffering from severe hyper-acidity, gas and vomiting problems throughout the day. This is my second pregnancy and I...

doctor1 MD

Hi I am 45 year white female. I ve had four episodes in the past year where I feel sick to my stomach , diarrhea , dizziness , my skin turns bright...

doctor1 MD

I am wondering what can the brown discharge, cramping and gassy stomach mean? I currently have brown discharge and it s almost been a week and had...

doctor1 MD

I m 49 had a subcervical partial hysterectomy. Lately I ve been experiencing pregnancy symptoms like morning sickness, swollen. Breast etc. Took 2...

doctor1 MD

Hi I am 7 weeks pregnant. I am facing lot of nausea and sour mouth. My. Doctor advised me doxinate tablet first... And if it doesn't work.. Then...

doctor1 MD

I am a 69 year old white female that had radio active iodine treatment when I was 21 for hyperthyroidism and have been on synthyroid ever since....

doctor1 MD

Dear Madam, My wife is 2 months Pregnant.She is having dry cough with little flames from past 2 days which will be more during night and less...